09-16-2004, 02:47 PM #1New Member
- Join Date
- Sep 2004
Rash, Swell bumps.. what is going on?
Please may you offer me some advice.
I am 28 and on my first cycle. I am mixing Deca and Test from a company called Geensis Labs. I normally mix test and deca (0.75ml each) and split the injection in two areas (delts or butt). I am pretty clean about it all using alocohol swaps etc. However i am getting huge red bumps that last for a couple of days forcing me to rotate my injection sites. Furthermore, i develop an itchy rash a few days after it has been injected... almost like itchy hives or mozzie bites or something!! Although it goes after a few days, Its sorta is freaking me out. Is my gear crap or am i allergic to this gear? I am on week four and can still feel week one's bump (like a very small cyst) in my arse cheek!
Any advice or similar stories would be greatly appreciated. Thanks for the help.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)